# SDR R61A201411091166

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17085110005
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FRAME 88 SHEAR TIE BETWEEN 28-27 RT LOWER INBD CORNER IS CORRODED.  MX R & R FRAME 88 SHEAR CLIP BETWEEN 28-27.  RT LOWER INBD SHEAR CLIP, PN 170-85110-005, SHEAR CLIP IAW SRM 51-40-02, 51-41-01, 51-41-02, FCBS 53-23-00-002.
